advertisement
Question
Posted by: Princess | 2008/06/11

Going crazy

I am 35 yrs old, I have a perfect marriage, a wonderful husband and 1 child, that is an angel. My problem is that i think I am going mad, I have been to physchologists and am on medication, but my problems are getting worse and they say there is nothing there can do for me any more and think I should go into a rehab, which I can never do. My situation has become so bad that my legs start shaking, my speech is becoming slurred and i am suffering from anxiety nobody knows whats happening to me, and I hate being around people as i am embarressed. My child and husband are extremly sad, and I feel like i am making them suffer, please tell me whats causing this to happen, i have been to too many doctors with no help.

please help me

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Its hard for me to comment.If you're on medication, I guess you have been seeing psychiatrists rather than psychologists ( who can't prescribe medicine ) --- but why several rather than one ? And why are they apparently giving up on you ? Are you being perhaps unreasdonably demanding ? You don't mention what diagnosis / diagnoses they have made, or what medicines you're on. Its unlikely that you can see several doctors and NONE o them can help. Generally, one needs to avoid mixing the advice or treatments of different docs, and see one, for a full re-assessment, and follow his advice carefully, and give it time to work

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement